# SDR SIMA20131020002

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 22,790 hours, 19,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL MUST BE PUSHED FOR BACKLIGHTING TO WORK.  R & R EMERGENCY LIGHT AT GALLEY BULKHEAD IAW AMM 33-50-14.
